# SDR DLM88070111

- Difficulty date: February 10, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 42,961 hours, 32,991 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Loose
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN CABIN AFTER EXTENDED RAMP DELAY.  AFT SMOKE DETECTOR SOUNDED.  FUMES SMELLED OF RUBBER WERE NOXIOUS AND BURNED EYES.  AFTER BLOCK IN NR 1 HYD QTY DOWN TO 1 QT AND A LARGE POOL OF FLUID DISCOVERED ON RAMP.  FOUND B-NUT LOOSE ON THRUST REVERSER CONTROL VALVE.  TIGHTENED SAME.  PERFORMED OPS 5088 2903 AND 5090.  REPLACED BOTH WATER SEPARATOR BAGS.  SERVICED HYD TO FULL.  CLEANED 48 SEC OF EXCESS HYD FLUID.  RAN PACKS WITH ENG AIR AT TAKEOFF POWER.
